MathSciNet Relay Station
MathSciNet bibliographic data
MR1974173 65H10 (13P05 14Q99 68W30)
Sommese, Andrew J.; Verschelde, Jan; Wampler, Charles W. Symmetric functions applied to decomposing solution sets of polynomial systems. SIAM J. Numer. Anal. 40 (2002), no. 6, 2026–2046 (2003).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement